Hello

Hi my name is kevin I am an active duty army personnel I have been in for 6 years now I am 35 and in the last 2 and a half years I have started getting all these symptoms panic attacks high heart rate thoughts I was having a heart attack went and got stationed in Hawaii last year and a week after we landed it got worst parts of my left leg my face my arm seriously thought all the signs pointed to heart attack but when in the hospital all tests where normal just a little high blood pressure but within minutes was normal ekg was normal light fever and upon discharge was told panic attacks and stress where the cause but it's funny I only have my children that cause the majority of stress I have 5 boys they are a handful at times but I thought I was doing OK with them so my episodes hit me days after a stressful event or after flying and usually last a couple of weeks then gone I thought maybe I have a bodily problem with flying and I just got back from a training event on another island and exactly a week later I am having all the signs yet again heart palpitations numbness dizzyness parinoia floating sensation if anything is it a severe case of vertigo but only onset is flying or is it that stressful in my own mind and this is the recouping process any thoughts would be nice thanks.

7 Replies

oldestnewest
  • Hi Kevin I think you should look at your environment and see if these symptoms increase when you are around high levels of EMF (electromagnetic fields) especially radar, cell masts, wifi etc that emit large amounts of ICRW (information carrying radio waves). These microwaves are biologically active above 6 microwatts per m2. (ref Bioinitiative Report 2014 bioinitiative.org/report/wp... ). However we are exposed to millions more times than this in the last 6 years in particular. This is not widely disseminated information and our standards worldwide need urgently reviewing. Currently the standards do not take into account biological effects - only heating/thermal effects. Anyhow I am speaking from experience. I have visited many doctors - cardiologist, rheumatologist, immunologist - but I finally 'joined the dots' between symptoms and environment. I got rid of all wireless devices in my home including cordless phone and wifi router, wireless keyboard and wireless mouse etc. Now, I only get these symptoms around cell masts and in friends' homes with wifi devices. I have invested in a little device called an electrosmog meter which measures this type of radiation (radio and microwave frequencies) and it confirmed that after exposure to those environments that measured high in microwave radiation my symptoms sprung upon me, including palpitations and tachycardia, tinnitus, nausea, sometimes little muscle spasms, sometimes headache, sometimes eye or ear or sinus soreness. I was an early adopter of technology of this kind and apparently as the exposure is accumulative, it can take years to become reactive to it. For some more info:

    wishing you all the best for you and your family. Karen. PS: France has banned wifi in preschools. Taiwan is now issuing fines to parents who expose their children to radiating emitting devices such as iPads etc.

  • Hi Kevin. The odds are because you had your symptoms after flying that may be your trigger. What can happen with panic attacks is that the mind stores up information at the time of an attack. So for instance if an attack happened an there was someone around wearing a red coat your may unknowingly feel anxious if you saw someone in a red coat. Your mind and body will prepare you for an attack which gives you all the symptoms you describe. The odds are if you didn't fly for say twelve month you wouldn't have an attack. But you could visit an air show and suffer an attack. Its the case of fight or fight. Unfortunately your flight becomes your fight . Sorry couldn't resist the Pun .

  • Thank you for this reply,this is exactly me, certain things trigger off my panic, and I sometimes avoid wearing certain clothes or using a handbag because something happened the last time I wore /used it ,I sometimes avoid newspapers because if I read something bad I think its gonna happen to me. I had such a panic this morning after a conversation with a neighbo ur (it would take too long to go through conversation) but still feel unsettled now. How I wish I could get rid of these awful feelings of dread!

    Kath :)

  • Well I would be good with that but the first flight I was ok for , it was the return flight and now I get these little sharp pains in my chest and coughing up flew since they put me on prednisone my heart just races off and on when it wants and I am tired all the time unless I lay down then I am wide awake

  • Hi buddy, good to hear you on the forum.its a great place for advice.I served 10 years myself in Army.Strangely enough virtually all of the symptoms you have described I have.I first noticed after i came back from iraq in 2003.couldnt put a pinpoint on it until i realised i realised i was really struggling.i was unhappy with career anyway to top it off so i left.the problems then started when i built up courage to speak to my doctor.in short i was diagnosed with depression and for 6 months took all sorts of anti depressants which made me worse and ruined sexual relationships.anyway took myself off them.after alot of thought i had discounted ptsd because everyone used to bang on about flashbacks which i didnt really have.anyway i did go to combat stress and i was diagnosed with ptsd.have a look at the internet site and the syptoms mate.unfortunately gp's are bad at recognising ptsd in vets.if you are unsure id just make contact.dont wait and waste time like i did.ive been back for trestment twice and am generally coping ok without meds.just i cant fly without diazepam and a few sherbets!!take care.

  • Yes Kevin, stress will bring them on. I found ways other than meds. Exercise, dance classes, being with friends and trying to forget what I was going through. You have to find a way to leave the house and do something for you. I also went for biofeedback and listened to Deepak Chopra tapes while on the treadmill. It will get better but you have to find a way to relax and meditate.

    Good Luck and stay positive.

    Cher

  • Thanks for all the replying I have a Dr apt on the 22 and we will see I haven't flown anywhere in a while and started having probs again but after about 2 weeks everything is gone again we will see what the doc says and hopefully it doesn't effect my career in a bad way.

You may also like...